Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  Non-Markovian effects on the Brownian motion of a free particle
 
 
Title: Non-Markovian effects on the Brownian motion of a free particle
Author: Bolivar, A.O.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 390 (2011) nr. 18-19 pages 13 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands